MENTOR TEXAS MENTOR SILTEX ROUND MODERATE PROFILE; PROSTHESIS, BREAST, INFLATABLE, INTERNAL, SALINE
Back to Search Results |
| Catalog Number |
3542625 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
Deformity/ Disfigurement (2360)
| Date of Event |
08/14/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
On december 02, 2024, the mentor failure analysis lab has received the device for evaluation.On december 11, 2024, the evaluation for the device was completed.Device evaluation summary: visual analysis of the returned sample revealed that the sal siltex rnd diap pkg 200cc breast implant was found to have a tear on the posterior view, measuring approximately 0.6 cm.Leak testing was performed, in accordance with mentor procedures, and no other leak sites were detected during the analysis.Microscopic examination was performed and the cause of the deflation could not be identified.A manufacturing record evaluation was performed for the finished device lot number, and no non-conformances were identified.Although no conclusion could be reached on the cause of the reported event, the instructions for use contain the following caution: causes of deflation of saline implants include but are not limited to the following events: crease fold failure, intraoperative or postoperative trauma, excessive stresses or manipulations as may occur during normal, daily routines including customary and purposeful trauma such as that which can occur during vigorous exercise, athletics, etc.As part of mentor¿s quality process, all devices are manufactured, inspected, and released to approved specifications.No corrective and preventive action (capa) is required now.Additional complaint information monitoring for potential safety signals is conducted through complaint trending as part of post market surveillance.Manufacturer¿s reference number: (b)(4).
Additional Manufacturer Narrative
Since the device has not been returned for analysis, no product failure analysis can be conducted, and no determination of possible contributing factors can be made.As such, the investigation will be closed.If the complaint device is received in the future, the investigation will be reopened and conducted as appropriate.Since no lot number was provided, no manufacturing record evaluation could be performed.Reason for device explant and/or reoperation: deflation.D4: udi: as the lot/serial number for the device involved in the event was not provided, the full udi is currently not available.Mentor is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which mentor has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, mentor, or its employees that the report constitutes an admission that the device, mentor, or its employees caused or contributed to the potential event described in this report.If certain information is unknown, not available or does not apply, the section/field of the form is left blank.Manufacturer¿s reference number: (b)(4).
Event or Problem Description
It was reported that a female patient underwent a breast augmentation with two 200cc mentor siltex round moderate profile saline breast prostheses and experienced bilateral deflations post-operatively.As a result, the patient underwent bilateral device explantation on (b)(6) 2024.This report is for the right side device.